Ohio, 2013Damaging Winds in Ohio, June 26, 2013
June 26, 2013 · NWS ILN · 5 events in 3 counties and zones
Remnants of a thunderstorm complex produced isolated severe thunderstorms across portions of southwestern Ohio. The main threat from these storms was damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $16,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Remnants of a thunderstorm complex produced isolated severe thunderstorms across portions of southwestern Ohio. The main threat from these storms was damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 25, 10:56 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 25, 10:56 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 PM EDT TUE JUN 25 2013
.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS WILL APPROACH THE AREA OVERNIGHT. A
STRONGER SYSTEM WILL APPROACH AND MOVE THROUGH THE REGION
WEDNESDAY INTO THURSDAY MORNING.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1156 PM UPDATE >
PER COORDINATION WITH NWS CLE AND SPC...WE WILL ALLOW SEVERE
THUNDERSTORM WATCH 362 TO EXPIRE AT MIDNIGHT. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED IN THE NEAR TERM. HOWEVER...SOME STRONG TO
MARGINALLY SEVERE STORMS WILL BE POSSIBLE (MAINLY ACROSS THE
NORTHERN ILN COUNTIES) WITH DEVELOPING CONVECTION. THE SOUTHERN
SEGMENT OF THE DECAYING MCS IN INDIANA HAS BEEN VERY WEAK IN
TERMS OF WINDS...WITH NO SIGNS OF RESTRENGTHENING AS OF NOW. THIS
WILL LIMIT SEVERE POTENTIAL FOR THE SOUTHERN ILN COUNTIES.
PREVIOUS DISCUSSION >
A LULL IN THE PRECIPITATION WILL OCCUR ACROSS THE FA THIS
EVENING. FURTHER TO THE WEST ACROSS CENTRAL INDIANA IS A COMPLEX
OF STORMS MOVING IN AN EASTERLY DIRECTION. THIS SYSTEM IS EXPECTED
TO TURN TOWARDS THE SE AS IT CONTINUES ON THIS EVENING. THERE IS
SOME QUESTION ON HOW FAR TO THE SE THIS FEATURE WILL TURN.
ADDITIONAL THUNDERSTORMS ARE LOCATED ACROSS NORTHERN INDIANA AND
NORTHWEST OHIO. EXPECT THESE STORMS TO CONTINUE TO DEVELOP FURTHER
SOUTH AND ALSO IMPACT THE AREA OVERNIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A STRONGER DISTURBANCE WILL APPROACH THE AREA ON WEDNESDAY AND MOVE
THROUGH THE REGION WEDNESDAY NIGHT. THIS FEATURE WILL ALLOW FOR
ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE FA WITH
ADDITIONAL SEVERE STORMS EXPECTED. THE BEST CHANCE FOR SEVERE
STORMS WILL BE DURING THE AFTERNOON HOURS ON WEDNESDAY AND INTO
THE OVERNIGHT HOURS WEDNESDAY NIGHT. TEMPERATURES WILL BE A
COUPLE DEGREES COOLER ON WEDNESDAY DUE TO ADDITIONAL CLOUD COVER
AND PRECIPITATION ACROSS THE FA.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
LARGE UPPER TROUGH IN PLACE ACROSS EASTERN NORTH AMERICA WILL
CONTROL THE WEATHER PATTERN THROUGH THIS PERIOD. IT IS HARD TO
PINPOINT SHORTWAVES THAT WILL DICTATE DAY TO DAY WEATHER...AND THERE
WILL BE A DIURNAL ELEMENT TO PRECIPITATION CHANCES...WITH CONVECTION
TENDING TO FIRE UP DURING THE AFTERNOON AND THEN DIE DOWN AT NIGHT
WITH LOSS OF DAYTIME HEATING.
FOR THURSDAY...A POTENT SHORT WAVE TO THE EAST WILL BRING THE
LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS TO CENTRAL OHIO...WITH
CHANCE POPS ELSEWHERE. TIMING OF SHORT WAVES IS LESS CERTAIN
THEREAFTER. WENT WITH CHANCE POPS FOR THUNDERSTORMS FRIDAY THROUGH
MONDAY...DROPPING TO A SLIGHT CHANCE NEXT TUESDAY WHEN DRIER AIR MAY
WORK IN AROUND THE BASE OF THE UPPER TROUGH.
TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL ON THURSDAY WITH HIGHS
IN THE MID 80S. SLIGHTLY BELOW NORMAL READINGS IN THE LOW 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS CLOUDS...PRECIPITATION AND WEAK
COLD ADVECTION RESULT IN A COOLER THERMAL REGIME.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
HEAT AND HUMIDITY COMBINED TO PROVIDE AN UNSTABLE AIRMASS WITH
BLYR CAPES AROUND 3000 J/KG. ISOLATED STORMS DEVELOPED GENERALLY
NORTH OF INTERSTATE 70 ALONG AN OUTFLOW BOUNDARY. LATEST VIS SATL
IMGRY SHOWS UNIMPRESSIVE CU FIELD ACRS SRN AND WESTERN OHIO. WITH
ACTIVITY DIMINISHING WITH LOSS OF DAYTIME HEATING THIS EVENING
HAVE STARTED THE TAFS VFR AND PRECIP FREE THIS EVENING. THUNDERSTORMS
DEVELOPING ACRS IL MAY COME TOGETHER AS A LINE OR CLUSTERS OF
STORMS IN THE 04-08Z TIME FRAME. HAVE A TEMPO MENTION OF THUNDER
FOR THESE STORMS AND HAVE A MENTION OF STRONG WIND GUSTS. THESE
GUSTS MAY REACH SEVERE LIMITS. CONTINUED PREVIOUS FCST THINKING
THAT AFTER THIS CLUSTER OF STORMS THERE IS A LOW ENOUGH CHANCE OF
PRECIPITATION TO KEEP THE TAFS DRY THROUGH WEDNESDAY MORNING.
THUNDERSTORMS CAN BE EXPECTED TO INCREASE IN COVERAGE LATE WEDNESDAY
AFTERNOON. HAVE ADDED MENTION OF VCTS WED AFTN. WINDS WILL GUST UP
TO 22 KTS ON WEDNESDAY FROM THE SOUTHWEST.
OUTLOOK...THUNDERSTORMS LIKELY FROM WEDNESDAY EVENING THROUGH
THURSDAY. THUNDERSTORMS POSSIBLE...MAINLY AFTERNOON AND
EVENING...FRIDAY AND SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...NOVAK
NEAR TERM...HATZOS/NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...AR
Hazardous weather outlook, Jun 25, 6:52 PM EST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT TUE JUN 25 2013
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>065-070>072-074-077-078-270000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-HOCKING-HAMILTON-CLERMONT-
752 PM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
A COMPLEX OF STORMS WILL MOVE INTO THE AREA OVERNIGHT. SOME OF
THESE STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE
PRIMARY THREAT. IN ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THESE STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY...MOST LIKELY FROM
THE AFTERNOON INTO THE OVERNIGHT HOURS. SOME SEVERE THUNDERSTORMS
ARE EXPECTED DURING THIS TIME FRAME...WITH THREATS FOR DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT AND THEN AGAIN
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.
KYZ097>100-OHZ073-079>082-088-270000-
BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
752 PM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. HEAVY
RAINFALL WILL BE POSSIBLE WITH SOME OF THE STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY...MOST LIKELY FROM
THE AFTERNOON INTO THE OVERNIGHT HOURS. SOME SEVERE THUNDERSTORMS
ARE EXPECTED DURING THIS TIME FRAME...WITH THREATS FOR DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.
In the hours before
Special weather statement, Jun 25, 11:31 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1231 AM EDT WED JUN 26 2013
INZ073>075-260515-
OHIO IN-DEARBORN IN-RIPLEY IN-
1231 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT RIPLEY...WESTERN DEARBORN AND
OHIO COUNTIES THROUGH 115 AM EDT...
AT 1229 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLTON...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
MILAN...MOORES HILL AND DILLSBORO.
ALSO...HOLTON...NEW MARION...REXVILLE...OTTER VILLAGE...BENHAM...
VERSAILLES LAKE...OLEAN...CROSS PLAINS...FRIENDSHIP AND FARMERS
RETREAT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3918 8544 3927 8491 3892 8499 3892 8514
3893 8514 3893 8520 3892 8521 3891 8545
ASLSpecial weather statement, Jun 25, 11:40 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT WED JUN 26 2013
OHZ026-044-045-260515-
HARDIN OH-LOGAN OH-UNION OH-
1240 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...LOGAN AND
SOUTHERN HARDIN COUNTIES THROUGH 115 AM EDT...
AT 1233 AM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
NEAR LEWISTOWN...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...BELLE
CENTER AND WEST MANSFIELD.
ALSO...HUNTSVILLE...ROUNDHEAD...VALLEY HI...ZANESFIELD...
PICKRELLTOWN...NORTHWOOD...NEW JERUSALEM...RUSHSYLVANIA...MIDDLEBURG
AND EAST LIBERTY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4052 8341 4030 8351 4026 8390 4027 8398
4056 8387 4060 8341
ASLSpecial weather statement, Jun 25, 11:55 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT WED JUN 26 2013
OHZ044-045-052-054-260545-
CHAMPAIGN OH-LOGAN OH-MADISON OH-UNION OH-
1255 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHERN
MADISON...SOUTHEASTERN LOGAN AND EASTERN CHAMPAIGN COUNTIES THROUGH
145 AM EDT...
AT 1254 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MUTUAL...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MECHANICSBURG...NORTH
LEWISBURG...MARYSVILLE AND PLAIN CITY.
ALSO...CABLE...MINGO...WOODSTOCK...ROSEDALE...POTTERSBURG...MILFORD
CENTER...RESACA...CHUCKERY...UNIONVILLE CENTER AND NEW DOVER ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4036 8330 4010 8320 4005 8321 4005 8322
4002 8370 4022 8375Special weather statement, Jun 25, 11:58 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 AM EDT WED JUN 26 2013
OHZ046-056-260545-
DELAWARE OH-LICKING OH-
1258 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LICKING AND EASTERN
DELAWARE COUNTIES THROUGH 145 AM EDT...
AT 1256 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALUM
CREEK STATE PARK...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUNBURY...JOHNSTOWN AND
UTICA.
ALSO...GALENA...OLIVE GREEN...CENTER VILLAGE...HARTFORD...FREDONIA
AND ST. LOUISVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4014 8233 4014 8307 4030 8311 4036 8285
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8237Special weather statement, Jun 26, 12:14 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
114 AM EDT WED JUN 26 2013
OHZ026-043>046-051-052-260600-
CHAMPAIGN OH-DELAWARE OH-HARDIN OH-LOGAN OH-MIAMI OH-SHELBY OH-
UNION OH-
114 AM EDT WED JUN 26 2013
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN UNION...
SOUTHEASTERN SHELBY...NORTHERN MIAMI...LOGAN...SOUTHEASTERN HARDIN...
NORTHWESTERN DELAWARE AND NORTHWESTERN CHAMPAIGN COUNTIES THROUGH 200
AM EDT...
AT 111 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM
PFEIFFER TO RUSHSYLVANIA TO 6 MILES SOUTH OF PIQUA...MOVING EAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...WEST
MANSFIELD...WEST LIBERTY AND RICHWOOD.
ALSO...RIDGEWAY...MOUNT VICTORY...CARYSVILLE...ROSEWOOD...
SPRINGHILLS...KISER LAKE STATE PARK...NEW JERUSALEM...ZANESFIELD...
VALLEY HI AND BYHALIA ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4051 8341 4051 8325 4050 8324 4045 8324
4044 8308 4043 8308 4022 8374 4010 8437
4043 8395 4066 8354 4069 8342
ASLSpecial weather statement, Jun 26, 12:21 AM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 AM EDT WED JUN 26 2013
OHZ061-062-070-071-260600-
BUTLER OH-GREENE OH-MONTGOMERY OH-WARREN OH-
121 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHERN
MONTGOMERY...WESTERN GREENE AND NORTHEASTERN BUTLER COUNTIES THROUGH
200 AM EDT...
AT 119 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR POAST TOWN
HEIGHTS...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARLISLE...FRANKLIN...
MIAMISBURG...SPRINGBORO...WEST CARROLLTON...KETTERING...WAYNESVILLE
AND BELLBROOK.
ALSO...GERMANTOWN...PEKIN...WOODBOURNE-HYDE PARK...LYTLE...
CENTERVILLE...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY...
ROXANNA AND SPRING VALLEY ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3963 8443 3976 8393 3951 8398 3944 8446
ASL
Thunderstorm Wind, Montgomery
- When
- June 26, 12:30 AM EST to 12:34 AM EST
- Where
- Montgomery County, 1.27 mi WSW of Singing Hills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.640, -84.250
A tree was downed on south Gebhart Road due to thunderstorm winds.
Thunderstorm Wind, Montgomery
- When
- June 26, 12:35 AM EST to 12:39 AM EST
- Where
- Montgomery County, 0.53 mi E of Dwyer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.670, -84.210
A tree was downed on Munger Road due to thunderstorm winds.
Thunderstorm Wind, Montgomery
- When
- June 26, 12:37 AM EST to 12:41 AM EST
- Where
- Montgomery County, 1.37 mi N of Woodbourne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.670, -84.177
A tree was downed along Mad River Road due to thunderstorm winds.
Thunderstorm Wind, Greene
- When
- June 26, 1:30 AM EST to 1:34 AM EST
- Where
- Greene County, 3.83 mi NE of Cedarville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 39.770, -83.770
Large trees were downed due to thunderstorm winds.
Thunderstorm Wind, Ross
- When
- June 26, 1:55 AM EST to 1:59 AM EST
- Where
- Ross County, 1.38 mi N of Metzger to 1.37 mi NNE of Metzger
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.400, -82.970
Scattered trees were snapped off in the Clayburne Heights Neighborhood. One empty truck trailer was tipped over in a parking lot adjacent to State Route 159 due to thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Kentucky, June 26 to 27, 2013$533,000 · EF2 · 30 events
- Excessive Heat in Oklahoma, June 26 to 27, 201318 injured · 23 events
- Heat in Missouri, June 26 to 27, 20131 death · 5 events
- Lightning Strike in Florida, June 26, 20131 death · 1 event
- Flash Flooding and Hail in Illinois, June 26 to 27, 2013$2.0 million · 0.88 in hail · 4 events
- Tornado and Flash Flooding in Indiana, June 26 to 27, 2013$202,000 · EF1 · 9 events
- Tornado and Damaging Winds in Indiana, June 26, 2013$140,000 · EF1 · 6 events
- Hail and Damaging Winds in Virginia, June 26, 2013$257,000 · 1 in hail · 16 events
- Damaging Winds in Illinois, June 26, 2013$234,000 · 83 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, June 26, 2013$156,000 · 1 in hail · 7 events
- Flash Flooding in Maine, June 26, 2013$175,000 · 3 events
- Flash Flood in Iowa, June 26, 2013$120,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459223, 459224, 459225, 459226, 459227.